|ple check the medicine
Mar 21, 2014
Sir my cD4 is 237 and my ART adviser start the treatment with zidovudine ip 300 mg lamivudine 150mg nevirapine 200mg plese suggest the medicines are ok or any advanced medicine are there. i am tacking 1 tablet in mornning 10.00 and 1 at night 22.00 i am suffering from sevear acidity any sagetion so ple reply
| Response from Dr. Young
Hello and thanks for posting.
First, I agree that it's time to start HIV medications.
Based on the medications you've listed it's clear that you don't live in the US or Europe. While ZDV/3TC and nevirapine are no longer typical of our preferred first-line medications, they have been work horse drugs for many parts of the world.
You might try taking your medications with food in your stomach- this sometimes help with side effects.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat A Symptom Of AIDS?
- Black Spots After Licking Vagina Worried I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.